# SDR UALA2011082404527

- Difficulty date: August 23, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 67,585 hours, 25,378 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330034
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW COMMENTS:  DOOR 2L PRESSURE GAUGE OUT OF GREEN BAND.  REPLACED DOOR 2L ASSIST BOTTLE ASSY.
